Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Comments on the double column instabilities in a cylindrical annulus

Title data

Busse, Friedrich H.:
Comments on the double column instabilities in a cylindrical annulus.
In: Geophysical and Astrophysical Fluid Dynamics. Vol. 54 (1990) Issue 3/4 . - pp. 257-258.
ISSN 1029-0419
DOI: https://doi.org/10.1080/03091929008208940

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 19 Jan 2021 12:44
Last Modified: 19 Jan 2021 12:44
URI: https://eref.uni-bayreuth.de/id/eprint/62112